Advertisement

Regularity of Difference Equations on Banach Spaces

  • Ravi P. Agarwal
  • Claudio Cuevas
  • Carlos Lizama

Table of contents

  1. Front Matter
    Pages i-xv
  2. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 1-17
  3. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 19-45
  4. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 47-55
  5. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 57-69
  6. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 71-97
  7. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 99-118
  8. Ravi P. Agarwal, Claudio Cuevas, Carlos Lizama
    Pages 119-197
  9. Back Matter
    Pages 199-208

About this book

Introduction

This work introduces readers to the topic of maximal regularity for difference equations. The authors systematically present the method of maximal regularity, outlining basic linear difference equations along with relevant results. They address recent advances in the field, as well as basic semigroup and cosine operator theories in the discrete setting. The authors also identify some open problems that readers may wish to take up for further research. This book is intended for graduate students and researchers in the area of difference equations, particularly those with advance knowledge of and interest in functional analysis.

Keywords

banach spaces difference equations maximal regularity semigroup theory

Authors and affiliations

  • Ravi P. Agarwal
    • 1
  • Claudio Cuevas
    • 2
  • Carlos Lizama
    • 3
  1. 1.Department of MathematicsTexas A&M UniversityKingsvilleUSA
  2. 2.Departamento de MatemáticaUniversidade Federal de PernambucoRecifeBrazil
  3. 3.Departamento de MatematicaUniversidad de Santiago de ChileSantiagoChile

Bibliographic information